Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What food should my take for burning sensation on the tongue ?

hellow doctor my father is ckd patient 2 to 3 days before he got some intestine infection , and admitted in hosipital ,they give hin alkine and monosif injection metrogel after that he has burning sensation in taung and small redish , what we give him
Sun, 15 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
General & Family Physician 's  Response
Hello mubasshir;
welcome to HealthcareMagic
The treatment your father is having contains antibiotic which is required to treat his infection but it can cause oral thrush or stomatitis for which his doctor may recommend a oral gel like stomela/orasep to apply locally and may also give multivitamins and folic acid tablet and he should feel better.As for diet for him since he is a CKD patient please discuss with his doctor.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My mother is 80 years old lady, taken homeopathy medicine for proper digestion. the doctor poured some liquid type medicine on her tongue. then immediately she felt that her tongue was burnt. It turned into white colour, sore tongue with some type of rashes like, with burning and tasteless tongue. Then the doctor gave some anti allergic medicine NUX Vomica, then colour of tongue became normal, but still she is suffering from tasteless and burning sensation. please help us what should we do in these circumstances? Whom should we consult. Even though she is feeling hungry, she is not able to take food. my email address YYYY@YYYY

doctor1 MD

i have a pricking sensation in the left side of my tongue some time during the day and at times numbness. some time i also get burning sensation in the left side of the cheek or underneath the tongue. i have been using Daktarin oral gel for the last four weeks as recommended by the dentist doctor .On his advice i am taking one tablet of neurobion and folic acid daily. But no improvement. what could be the reason for this tingling sensation? what should i do? =email address YYYY@YYYY

doctor1 MD

I have some sort of spots on my tongue, if i eat or drink colored food that part of my tongue wont get color. Im a huge spicy food lover but ever since i had this going on about 2 yrs ill say. I cant eat hot food when i do the smallest hot cheeto will burn my tongue as if i ate a hole chili. What is this how can i make my tonge get back to normal? People tell me it looks nasty goto dr i just got insurance should i go or is it nothing to worry about? It doesn t hurt just burns bad when i have spicy food

Recent questions on  Metronidazole

doctor1 MD

im a female aged 40 weight is 80 kg..i have a long term history of chronic crohns disease.ive had 2 surgerys to remove parts of my bowel.also im an ileostomist. at present the area around my stoma is swollen & sore,i have a hole on either side where the stoma should be connected to the skin,these are now leaking greenish pus. ive put myself on metronidazole 400mg twice a day until i can see a doctor. i know i have at least 50cm of infected bowel but only have just over 5 mtr of bowel left. what should i do

doctor1 MD

Hello, my name is Cheryl. I am a 45 yr old female. Was diagnosed several yrs ago with IBS (cramping, bloating, alternating constipation/diarrhea). About 8 yrs ago was diagnosed with diverticulitis, confirmed with followup sigmoidoscopy. Have had several flareups since then treated with liquid diet and antibiotics. About 18 months ago developed hives (now chronic). The hives clear up when I am on antibiotics for diverticulitis (flagyl/cipro). Have had a CT scan (said nothing remarkable), have had stool cultures for parasites, bloodwork (CBC, TSH, tested for lupus, etc)-everything negative. Am back to diarrhea with stomach pain, undigested food and mucous in stool. Tried probiotics, made hives worse (cortisone shot also made hives worse). Have also had some RAST tests for food allergies, all negative, and stopped eating gluten a couple of years ago. Do you have any suggestions of what I might request to be tested for at this point? Thank you for your time.

doctor1 MD

I experienced some mild discomfort om my cheek last wednesday evening and woke up with an extremely swollen and painful cheek in the early hours of the morning so thinking it may be an abscess took 2 x 500mg amoxycillin and a panedine forte (500mf paracetamol. 30mg codiene).. Took a further 500mg amoxylcillin at 6 hourly intervals but when swelling increased went to ER and was given 2 lots of IV antibiotics plus prescriptions for metronidazole and amoxyicillin and had to report back the next day for follow-up.. all is fine swelling is slowly going down not too much pain now.. Had xray which showed no signs pf abscess or cysts or bone lesion or cavitys.. all was normal.. so wjere could the infectiom have come from,?? also my blood pressure is normally 130 over 85 and is usually good but I do take 5mg of civersyl (perindopril arginine) but since this cheek problem my blood pressure is 182 oner 90 pulse 80.. Is this high should I have more follow up???

doctor1 MD

Hi doctor this is amit kalra.now i am in uae. i went for operation 8 months back in india for pilinidal sinus.now from last three months i have problem in that area where doctor had given stiches. i shown one doctor here in dubai he told little bit infection is there and he prescribed metronidazole plus fusibact cream but again same problem arises at different place but in that stiches part only not elsewhere. can you tell me this is problem related to operation. now here doctor is saying may be there will be chance for same problem again and he prescribed ciprofloxacin tablet for 5 days

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

I have diverticulitis and usually take Bactrim but now I am on Keytruda for lung cancer . I have a prescribed bottle of Metronidazole and don't want any drug interaction with Keytruda and need to know if I can take the Metronidazole for the...

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...